“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 14768
School of Physics
  Title:   On Complexity for Higher Derivative Gravities
  Author(s): 
1.  M. Alishahiha
2.  A. Faraji Astaneh
3.  A. Naseh
4.  M.H. Vahidinia
  Status:   Published
  Journal: JHEP
  Vol.:  05
  Year:  2017
  Pages:   009
  Supported by:  IPM
  Abstract:
Using "complexity=action" proposal we study complexity growth of certain gravitational theories containing higher derivative terms. These include critical gravity in diverse dimensions. One observes that the complexity growth for neutral black holes saturates the proposed bound when the results are written in terms of physical quantities of the model. We will also study effects of shock wave to the complexity growth where we find that the presence of massive spin-2 mode slows down the rate of growth.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right